Liver Disease

Illustration of Liver Disease
Illustration: Liver Disease

Good evening doctor, doc I want to ask, I used to suffer from liver disease at the age of 8 years due to errors in taking TB drugs, because at that age I was diagnosed with spots, and after suffering from liver disease, until now I was 19 years old when I was sick and When after taking medicine, I feel increasingly weak, does it have something to do with liver disease that I once suffered from a dock? How is the solution, doctor? Thank you dock

1 Answer:

Hello, thank you for the question to HealthReplies.com

Liver disease that occurs due to consumption of antituberculosis drugs is not caused by drug consumption errors. Antituberculosis drugs can indeed cause side effects in the form of drug-induced hepatitis. In most cases, if the hepatitis-induced drug is handled properly and the drug causing it is stopped immediately, then the damage to the liver that occurs will be reversible. That is, damaged liver cells will become healthy again after some time.


Therefore, the weakness you experience when you are sick and taking medicine is most likely not due to a history of hepatitis-induced medication that you have experienced before. There are many possible causes for weakness. Lackiness can occur due to illness that you experience yourself (for example, a cold cough due to infection can also cause symptoms of weakness and fatigue easily anemia, diabetes, hypothyroidism, and many other diseases can also cause symptoms of weakness), can occur due to complications of the disease (for example dehydration that occurs due to diarrhea or because of fever can cause weakness), can also occur due to side effects of drugs consumed (for example, consumption of cold cough medicines can cause side effects of drowsiness and weakness).


If indeed you are sick, you are indeed advised to rest and sleep more, keep eating nutritious foods complete regularly, and drink more fluids. If you take drugs that you can buy freely, try to pay attention to how to drink, contraindications, side effects, and warnings on drug packaging. If you always feel weak after taking certain medications, try to avoid these drugs.

So much information from me, hopefully enough answer

: by

Related Question

Out Dark Brown Spots On The 4th Day Of Menstruation?

Out Dark Brown Spots On The 4th Day Of Menstruation?

(3 months ago)

Evening, I want to ask. Is it normal for the 4th day of menstruation to have dark brown spots? I haven’t been before. And can if you have spots like that, do tests? Thank you... Read more

How To Deal With Red Eyes Accompanied By Clear Spots Such As Water?

How To Deal With Red Eyes Accompanied By Clear Spots Such As Water?

(6 months ago)

Afternoon .. My child is 3 years 3 months .. D the white eyes. There is a little white spot like water gt .. Before it comes out the spot is red dl. Is that dangerous? So how do yo... Read more

Unbearable Weakness And Dizziness, Especially Around The Eyes?

Unbearable Weakness And Dizziness, Especially Around The Eyes?

(5 months ago)

In the afternoon, I am a 26 year old male. I have prolonged weakness, pale eyelids, easy to catch a cold when exposed to a fan or air conditioner, decreased appetite, resulting in ... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *